Fibromyalgia Action UK

Pregabalin side effects

Hi does anyone get sore eyes taking Pregabalin I have been on them 4 weeks and my eyes sting.I bought Moisture eye drops to see if this would help but it does not help much.Not sure if this is a side effect of taking them.Feels like I have been rubbing them.Thanks Jive Ace.

8 Replies
oldestnewest

hi JiveAce i have been on them for 2 years now and no i don't think so , but you should read the info put in the box . but positive that it is not a side effect as i said it will tell you as they have common and not common and no realy don't think so . but phone the doctor no mater and he will tell you or maybe go to a opticion they may no

Reply

sorry hunny sending sofft hugs and take care of your self xxxxx :-D

Reply

someone asked that on the questions bit and apparently its a fibro sympton ,have a look ,hope this helps

Reply

Well actually I have also noticed this symptom but as I actually get some sleep am putting up it at the moment not too bad today though thankfully hope it eases for you soon Ruby x

Reply

I have just checked webMD and its not on the side effect list, but is probably a symptom of the FMS - some can suddenly make an appearance even if you have had FMS for years....

Hope this helps xx

Reply

Thank you for all my replies never had it till I started Pregabalin contradictions say lots to do with eyes but not soreness.trying to get an appointment with my Dr but you have to plan to be ill to get one lol.Hope you all have a lovely weekend.happy Mothers day to those with children.XX

Reply

Yes I have had very sore eyes since starting approx 5 weeks ago. Only on 50 mg so hope it doesn't get worse as dose gets higher

Reply

Some info regarding side effects from Pregabalin/Lyrica -

netdoctor.co.uk/brain-and-n...

Reply

You may also like...